# SDR AALA202507280099

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 32,967 hours, 13,539 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENT REPORTS LAVATORY-D DOOR DIFFICULT TO OPEN AND SHUT. REMOVED AND REPLACED THE LAVATORY-D DOOR RAIL. PER CMM 25-40-65.
